Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics and Stochastic Analysis
Volume 8 (1995), Issue 1, Pages 59-68
http://dx.doi.org/10.1155/S1048953395000050

A system of impulsive degenerate nonlinear parabolic functional-differential inequalities

Cracow University of Technology, Institute of Mathematics, Cracow 31-155, Poland

Received 1 April 1994; Revised 1 June 1994

Copyright © 1995 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ludwik Byszewski, “A system of impulsive degenerate nonlinear parabolic functional-differential inequalities,” Journal of Applied Mathematics and Stochastic Analysis, vol. 8, no. 1, pp. 59-68, 1995. doi:10.1155/S1048953395000050